English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Fourier interpolation on the real line

MPS-Authors
/persons/resource/persons236038

Radchenko,  Danylo
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236399

Viazovska,  Maryna
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)

arXiv:1701.00265.pdf
(Preprint), 502KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Radchenko, D., & Viazovska, M. (2019). Fourier interpolation on the real line. Publications mathématiques de l'IHÉS, 129(1), 51-81. doi:10.1007/s10240-018-0101-z.


Cite as: http://hdl.handle.net/21.11116/0000-0004-8AAE-D
Abstract
In this paper we construct an explicit interpolation formula for Schwartz functions on the real line. The formula expresses the value of a function at any given point in terms of the values of the function and its Fourier transform on the set $\{0,\pm\sqrt{1}, \pm\sqrt{2}, \pm\sqrt{3},\dots\}$. The functions in the interpolating basis are constructed in a closed form as an integral transform of weakly holomorphic modular forms for the theta subgroup of the modular group.